MathSciNet Relay Station
MathSciNet bibliographic data
MR1645954 14J32 (14C20)
Gallego, Francisco Javier; Purnaprajna, B. P. Very ampleness and higher syzygies for Calabi-Yau threefolds. Math. Ann. 312 (1998), no. 1, 133–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement